Description

For many years, Nurofen has provided millions of people with fast, effective pain relief. With its active ingredient ibuprofen, Nurofen tablets help to reduce inflammation and provides up to 8 hours of pain relief based on a 2 tablet dose. Nurofen Tablets provide up to 8 hours of relief* from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. • Fast, effective pain relief • Provides up to 8 hours of relief based on a 2 tablet dose • Reduces inflammation • Contains ibuprofen. • Reduces fever Features: • Nurofen provides effective relief of pain and inflammation • Nurofen provides up to 8 hours* relief • Contains: Ibuprofen 200mg • Contains no gluten, wheat or lactose • Contains no preservatives

Warnings

Always Read the label. Follow the directions for use. If symptoms persist, talk to your healthcare professional. Keep out of reach of children. Do not give Nurofen tablets to children under 7 years. Nurofen for children products are available.

Ingredients

Contains: Ibuprofen 200mg. Sucrose.

Storage

Store below 25°C

$11.99
Nurofen Anti-Inflammatory Pain Relief 200mg Ibuprofen 48 Tablets

This is a PHARMACY MEDICINE. A pharmacist may contact you within 48 hours to determine your therapeutic need before your order can be accepted.

Size: 48 Tablets
Please note this product has a maximum order quantity of 1. Thank you.
Description

For many years, Nurofen has provided millions of people with fast, effective pain relief. With its active ingredient ibuprofen, Nurofen tablets help to reduce inflammation and provides up to 8 hours of pain relief based on a 2 tablet dose. Nurofen Tablets provide up to 8 hours of relief* from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. • Fast, effective pain relief • Provides up to 8 hours of relief based on a 2 tablet dose • Reduces inflammation • Contains ibuprofen. • Reduces fever Features: • Nurofen provides effective relief of pain and inflammation • Nurofen provides up to 8 hours* relief • Contains: Ibuprofen 200mg • Contains no gluten, wheat or lactose • Contains no preservatives

Warnings

Always Read the label. Follow the directions for use. If symptoms persist, talk to your healthcare professional. Keep out of reach of children. Do not give Nurofen tablets to children under 7 years. Nurofen for children products are available.

Ingredients

Contains: Ibuprofen 200mg. Sucrose.

Storage

Store below 25°C